# SDR DALA13041110953

- Difficulty date: August 21, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 62,557 hours, 46,460 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN THE COUNTERSINK HOLES OF FUEL TANK ACCESS PANEL 1365C ON THE LT WING.  CORROSION REMOVED AND HOLES WERE TREATED IAW SRM 51-10-3-3B.
